# SDR CA141204013

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 30,036 hours
- Engine: Pwa PT6A65B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1149200002320
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A FUEL LEAK WAS SNAGGED BY THE RIGHT WHEEL WELL ON C-GSKW. THE AME INVESTIGATED AND FOUND THE RIGID FUEL LINE WHICH RUNS THROUGH THE LANDING GEAR WHEEL WELL TO BE CHAFFED THROUGH. CHAFFING WAS CAUSED BY THE BULKHEAD THAT IT RUNS THROUGH.
